Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Sore throat, ear and jaw pain. Taking Tylenol and aspirin. Mucus in throat. What do I have?

My throat is soar on the right side, and at time the pain is so bad that it causes my ear and jaw throb. I began feeling this pain on Sunday afternoon after eating lunch, I took a nap with the air condition on and when I woke up I noticed the pain was there. I've been taking Tylenol Cold Sore Throat (Liquid) and Bayer Asprin for the pain. For the past 2 mornings when I've woken up I have thick mucus in my throat thats hard to get out. What do I have and what should I do??
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
yoou can start an antibiotic like amoxicillin +clavulinic acid 625 mg three times a day for 5 days
or Tab .Levofloxacin 500 mg once daily for 5 days
and also mucinac tab. once daily and tab. Pantoprazole with domperidom

there could be a focus of infection in throat which needs to be treated.and also it can be due to acid reflux from stomach.
Answered: Mon, 8 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor